# SDR MALA954508

- Difficulty date: June 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826MA
- Make and model: Dhav DHC8102
- Aircraft serial: 330
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FLT 3066 - DURING PREFLIGHT, CREW NOTED TWO LIGHTS IN THE FLOOR TRACK EMERGENCY LIGHTING SYSTEM TO BE INOPERATIVE.  MAINTENANCE REPLACED FOUR FLOOR TRACK EMERGENCY LIGHT BATTERY PACKS.  THE SYSTEM OPERATED SATISFACTORILY.  (W)
